Article
Laurent Expansion of q-Zeta Functions
Authors
Abstract
The main purpose of this paper is to establish a Laurent expansion of Hurwitz and Riemann q-zeta functions by means of a slightly different version of the Euler-Maclaurin summation formula from what is usually given. Further results are also given.
Keywords
Hurwitz and Riemann q-zeta functions, Laurent expansion, Stieltjes constants.
Citation
Salem, A. (2014). Laurent expansion of q-zeta functions. Journal of Analysis & Number Theory, 2(2), 51–54. https://doi.org/10.12785/jant/020204
A. Salem, “Laurent expansion of q-zeta functions,” Journal of Analysis & Number Theory, vol. 2, no. 2, pp. 51–54, 2014, doi: 10.12785/jant/020204.
Salem A. Laurent expansion of q-zeta functions. Journal of Analysis & Number Theory. 2014;2(2):51–54. doi:10.12785/jant/020204.
Salem, A. (2014), ‘Laurent expansion of q-zeta functions’, Journal of Analysis & Number Theory, 2(2), pp. 51–54. Available at: https://doi.org/10.12785/jant/020204.
Salem, Ahmed. “Laurent Expansion of Q-zeta Functions.” Journal of Analysis & Number Theory, vol. 2, no. 2, 2014, pp. 51–54. https://doi.org/10.12785/jant/020204.
Salem, Ahmed. “Laurent Expansion of Q-zeta Functions.” Journal of Analysis & Number Theory 2, no. 2 (2014): 51–54. https://doi.org/10.12785/jant/020204.
Export citation
Published by: Engineering Journals


